# SDR FDEA201207022434

- Difficulty date: July 2, 2012
- Submitted: July 24, 2012
- Operation: Air carrier
- Aircraft: N567FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46994
- Aircraft time: 73,442 hours, 25,379 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER INBD ELEVATOR UPPER SKIN FROM XE 148 TO XE 153 MISREPAIRED.  REPAIR ACCOMPLISHED PER SRM 55-10-00 FIGURE 8   VOLUME I REVISION 99.   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REVISION 115.
